Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 20 years old and I've recently decided that I have developed a yeast infection. I've never been diagnosed but I am a biology major and after talking with my mom I decided to start treatment. I'm using Monistat 7 to make sure I take care of the problem. I'm not actually sure how long I could have possibly had this infection since my mom and I seem to be "weird" women. We experience NO burning OR itching...only a thick pale yellow discharge - which for me is only visible when I go to the bathroom. She found out she had one, for the first time, while at a doctors visit and he commented how she had a horrible yeast infection - it took two seven day doses of monistat to clear it up. For awhile I thought it was just normal stuff but decided differently after talking with my mom. Anyway, I've used four of the seven treatments and am still having discharge and today there was a tiny, tiny amount of blood in it. I was wondering if it was normal to still be having discharge when i'm mostly through with treatment and if the blood was something I need to worry about or if it could be a side affect of the applicator. PS- I've never had sex so I doubt it could be anything more than a yeast infection.

Loading...

First, I don't think you have a yeast infection, I've read light colored discharge is normal cause I was concerned about it.
If you actually have one it does take a week to clear up (no sex during that week of course).
If you are still having problems see a doctor. If theres a smell to the discharge its not a yeast either, its bacterial.

There are tips online to prevent future yeasts. Such as wear cotton underwear, sleep naked, keep yourself clean, don't douche. Some women tend to get them a lot though.

But a normal yeast infection is hell and you know when you have one since there is thick, white lumpy discharge, immense burning and itching, painful intercourse.
I honestly don't think you have one but thats my word against a doctors.
Reply

Loading...

Its likely that you ladies have BV.. bacterial vaginosis(?). I had the same type of discharge aand symptoms recently.. I took ampicillin, which is a type of penicillin. 4 times a day for 7 days.. NOW I have a yeast infection
Reply

Loading...